# SDR VNAA0105014

- Difficulty date: May 24, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- Aircraft time: 16,207 hours, 14,764 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26107012
- Part serial: B0361
- Condition: Blown
- Location: Lt Mlg
- Part time: 118 hours, 107 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, THE CREW HEARD WHAT SOUNDED LIKE A TIRE BLOWING.  THE CAPTAIN CONTACTED GROUND AND RECEIVED PERMISSION TO SHUT DOWN THE ENGINES AND DO A VISUAL CHECK.  THE CAPTAIN FOUND THE LEFT MAIN OUTBOARD TIRE TO BE BLOWN.  THE PASSENGERS WERE BUSSED BACK TO THE TERMINAL.  THE AIRCRAFT WAS TAXIED TO THE HANGAR WHERE OUTSTATION MAINTENANCE INSPECTED AND REPLACED THE TIRE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.
